Open Access
Translator Disclaimer
2014 H Filtering for Discrete-Time Genetic Regulatory Networks with Random Delay Described by a Markovian Chain
Yantao Wang, Xingming Zhou, Xian Zhang
Abstr. Appl. Anal. 2014(SI02): 1-12 (2014). DOI: 10.1155/2014/257971

Abstract

This paper is concerned with the H filtering problem for a class of discretetime genetic regulatory networks with random delay and external disturbance. The aim is to design H filter to estimate the true concentrations of mRNAs and proteins based on available measurement data. By introducing an appropriate Lyapunov function, a sufficient condition is derived in terms of linear matrix inequalities (LMIs) which makes the filtering error system stochastically stable with a prescribed H disturbance attenuation level. The filter gains are given by solving the LMIs. Finally, an illustrative example is given to demonstrate the effectiveness of the proposed approach; that is, our approach is available for a smaller H disturbance attenuation level than one in (Liu et al., 2012).

Citation

Download Citation

Yantao Wang. Xingming Zhou. Xian Zhang. "H Filtering for Discrete-Time Genetic Regulatory Networks with Random Delay Described by a Markovian Chain." Abstr. Appl. Anal. 2014 (SI02) 1 - 12, 2014. https://doi.org/10.1155/2014/257971

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022016
MathSciNet: MR3178859
Digital Object Identifier: 10.1155/2014/257971

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2014 • No. SI02 • 2014
Back to Top